# SDR CA130605002

- Difficulty date: June 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT502B
- Aircraft time: 424 hours
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 250SG111Q2
- Condition: Failed
- Location: Engine
- Part time: 410 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ATTEMPTING A COMPRESSOR DESALINATION, PERFORMANCE RECOVERY WASH THE STARTER GENERATOR EMITTED A GRINDING NOISE AND FAILED UPON INITIAL SPOOL UP.
